BibTeX record journals/jsac/WangWM05

download as .bib file

@article{DBLP:journals/jsac/WangWM05,
  author    = {Jibing Wang and
               Xiaodong Wang and
               Mohammad Madihian},
  title     = {Design of minimum error-rate Cayley differential unitary space-time
               codes},
  journal   = {{IEEE} Journal on Selected Areas in Communications},
  volume    = {23},
  number    = {9},
  pages     = {1779--1787},
  year      = {2005},
  url       = {http://dx.doi.org/10.1109/JSAC.2005.853799},
  doi       = {10.1109/JSAC.2005.853799},
  timestamp = {Fri, 18 Mar 2016 18:14:19 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jsac/WangWM05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}